Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 278786, 6 pages
Research Article

Value Distribution of Certain Type of Difference Polynomials

School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 28 August 2013; Accepted 16 December 2013; Published 12 January 2014

Academic Editor: Guozhen Lu

Copyright © 2014 Nan Li and Lianzhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nan Li and Lianzhong Yang, “Value Distribution of Certain Type of Difference Polynomials,” Abstract and Applied Analysis, vol. 2014, Article ID 278786, 6 pages, 2014. doi:10.1155/2014/278786